# SDR FDKA200609247

- Difficulty date: September 4, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 12,654 hours, 12,124 cycles
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FDM 6085 MCO.  CREW REPORTED THE MAIN PASSENGER DOOR WILL NOT CLOSE.  MX CLEANED AND LUBED THE DOOR ROLLERS AND OPS CHECK NORMAL.
